# SDR 5FGA2025070300159

- Difficulty date: June 26, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N453FD
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20453
- Aircraft time: 7,375 hours, 2,833 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FOLLOWING A NORMAL LANDING AT KFOK. AIRCRAFT CLEARED THE RUNWAY AND BEGAN “AFTER LANDING” CHECKLIST. THE FO PLACED THE FLAP SELECTOR IN THE UP POSITION AND BEGAN HIS FLOW TO COMPLETE THE ITEMS. AFTER A FEW SECONDS CREW HEARD THE MESSAGE CHIME AND GOT AN AMBER “FLAPS FAULT” CAS MESSAGE. CREW NOTED THE FLAPS WERE STILL SHOWING IN THE FULL 30 DEGREES POSITION. THE FLAPS FAULT WAS STILL THE ONLY MESSAGE SHOWING AT THAT TIME, CREW SELECTED FULL FLAPS AND TRY TO RAISE THEM AGAIN. CREW GOT MULTIPLE HYDRAULIC CAS MESSAGES. CREW STOPPED TAXI AND PARKED. ONCE STOPPED ON THE RAMP THE CREW SELECTED THE HYDRAULIC SYNOPTICS PAGE. RH HYDRAULIC SYSTEM WAS SHOWING AMBER, AND THE FLUID LEVEL WAS AT 2%. MAINTENANCE DISCOVERED THE LEAK WAS COMING FROM PANEL 182BL (AFT OF WHEEL WELL). MAINTENANCE REMOVED PANEL, CLEANED AND SERVICED HYDRAULIC RESERVOIR AND AND DISCOVERED LEAK WAS COMING FROM THE HYDRAULIC LINE B-NUT ON TOP OF THE RH BRAKE SHUT OFF VALVE (LINE ITEM 4 IN MM CH.32-43-25 FIGURE 401). MAINTENANCE FOUND THAT THE B-NUT WAS VERY LOOSE. MAINTENANCE CLEANED, RE-SECURED B-NUT AND TORQUED TO SPECIFICATIONS IN THE CH.300 MM CH.32-43--25. ALL OPERATIONAL AND BLEED CHECKS WERE PERFORMED WITH GOOD RESULTS AND NO LEAKS WERE NOTED. AIRCRAFT WAS RTS ON 6/27/2025.
